Volume 19, Issue 1, March 2013, Pages 27 - 37
On the Recursion Operator for the Noncommutative Burgers Hierarchy
Dipartimento di Scienze di Base e Applicate per l'Ingegneria, Sez. Matematica, SAPIENZA Università di Roma, Rome, Italy, email@example.com, firstname.lastname@example.org
Department of Natural Sciences, Engineering, and Mathematics, Mid Sweden University, S-851 70 Sundsvall, Sweden, Cornelia.Schiebold@miun.se
Received 20 June 2011, Accepted 28 September 2011, Available Online 6 January 2021.
- https://doi.org/10.1142/S1402925112500039How to use a DOI?
- Burgers equation, noncommutativity, recursion operators, Bäcklund transformations, hereditariness
The noncommutative Burgers recursion operator is constructed via the Cole–Hopf transformation, and its structural properties are studied. In particular, a direct proof of its hereditary property is given.
- © 2012 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Sandra Carillo AU - Cornelia Schiebold PY - 2021 DA - 2021/01 TI - On the Recursion Operator for the Noncommutative Burgers Hierarchy JO - Journal of Nonlinear Mathematical Physics SP - 27 EP - 37 VL - 19 IS - 1 SN - 1776-0852 UR - https://doi.org/10.1142/S1402925112500039 DO - https://doi.org/10.1142/S1402925112500039 ID - Carillo2021 ER -